I had mirena put in after i had my daughter a little over a year ago and i gradually started losing weight and i'm down to a size i think is unhealthy and i haven't changed anything that i normally do, i just wanted to know could the birth control be the cause for my weight loss?
Weight gain is a known side effect of Mirena. If you are experiencing weight loss then it's great. Mirena may be causing the weight loss, although it is not a known effect. If the weight loss is drastic please see your doctor.
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 1 Feb 2011 • 2 answers
Is it possible to lose increased weight from steroids and how long does it take to lose it once fin?
Posted 21 Oct 2013 • 1 answer
Posted 4 Nov 2013 • 1 answer
Posted 13 Aug 2015 • 1 answer